Jump to content
CrazyBoards.org

Lithium, Sertraline, side effects vs. symptoms


Recommended Posts

Ok, so I've been on Lithium at a serum level of 0.7 for a year maybe. and been on increasing Sertraline to 200mg (since Dec) to combat possible hypomanic/depressive symptoms. I have no doubt at all that I have had MDD, but the Bipolar II dx is not confirmed, I maybe have some kind of personality disorder.

I have SEs, specifically nausea, stomach cramps, and diarrhoea, dietary impulses between not eating to overeating, still times of feeling out of control with innappropriate behaviour, wishing I was not here,

I just think that if side effects have not gone by now, a) they will never go, and b) this is the best I can hope for.

I also have sleep disturbances, mental fogginess, and the constant urge to "get off my head", as in to alter my consciousness by alcohol, drugs, whatever works.

Any experiences of this kind of confusion?

Cheers all <3

Link to comment
Share on other sites

it's really sort of unclear to me what you are asking. But to try... the fogginess and eating could be s.e.'s i suppose.... the rest of it kind of sounds like sx. But you should keep a log to see what occurs when and etc. and be charting moods and stuff for when not IF you change your meds if you are this miserable and feeling like 'this is the best it is".

Anna

Link to comment
Share on other sites

  • 2 weeks later...

The nausea started before I went up to 200mg Sertraline from 150mg, in December.

I've had problems for a while, it's just that they are becoming more of an issue lately.

I just have a hard time working out what is SYMPTOM of my craziness and what is SIDE-EFFECT of the meds which are supposed to fix it. I guess the main problem is that nothing I have tried has worked beyond short-term relief, so it's hard to justify continuing with a med that gives such side-effects that I feel like not taking it, or that is pooping out after such a short time. Whichever way I look at it, it's not working enough to make me feel that it's more of a benefit than a problem. And before anyone says "try something else", don't think I wouldn't in a heartbeat. But I live in TUCLand, or for those who haven't read 1985 the UK. So it's the NHS or nothing, as I don't work, and they are not keen to embrace new meds, changes in treatment, anything unless you are in crisis. Or so has been my experience in the last 7 1/2 years.

Not sure anyone can offer anything to help really, but wanted to try to get this out there, and at least feel that I can be heard.

Thanks for reading :)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...